# SDR UPS97824069

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 56138362
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME FS 55 FORMER BETWEEN LONGERONS 34L TO 34R HAS PREVIOUS REPAIR, CUT IN HALF AND CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER IAW SRM 51-1-21 AND DWG 5613836.
